# SDR CALA2022071801792

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 50,040 hours, 18,278 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Sta129.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF, FLEET CYCLE NR 9814418, R/H STAB LOWER SKIN, CRACK FOUND AT STAB STA.129.5, 27" FROM FWD SPAR. 11 AND FIG 206/REPAIR 11 AT 56000 FLIGHT CYCLES AFTER REPAIR THEREAFTER. INSTALLATION AND REPEAT INSPECTIONS AT 9000 FLIGHT CYCLES TRIMMED OUT DMG SECTION AND INST DBLER & FILLER REF SRM 55-10-01, REPAIR 11. INSP REQUIREMENT GIVEN IN TABLE 204/REPAIR DIP VARIFIED
